Bulletin of the Section of Logic 26/1 (1997)


  1. Authors:
    Marcelo F. FRIAS and Ewa ORLOWSKA

    Title:
    Equational reasoning in non-classical logics

    Pages:
    2-11
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Adam KOLANY

    Title:
    Representation theorems for hypergraph satisfiability

    Pages:
    12-19
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Paulo A.S. VELOSO

    Title:
    Is fork set-theoretical?

    Pages:
    20-30
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Mauricio Pablo MARLANGEON

    Title:
    Catalizer of binary relations and the fork operator as image of a general disjoint union-function of a cartesian product functions

    Pages:
    31-38
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Stephane DEMRI and Ewa ORLOWSKA

    Title:
    A class of modal logics with a finite model property with respect to the set of M-formulae

    Pages:
    39-49
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    R. ZUBER

    Title:
    On negatively restricting Boolean algebras

    Pages:
    50-54
    File:
    bibtex
    Abstract ( + )